MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM SGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Flutter (1730); Bradycardia (1751); Hemorrhage/Blood Loss/Bleeding (1888); Tachycardia (2095)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 28mm sjm sã©guin semi-rigid annuloplasty ring was implanted.Post procedure, coagulopathy was reported and the patient was given iv medications and patient presented in brady-tachy-arrhythmia and a pacemaker was implanted.On (b)(6) 2021, rhythms disorder was noted and was treated with magnesium and amiodarone.The patient was reported to be in stable condition.(crd_985 - arb pmcf; de4019-157; r622091501, r622092301, r622088301).
 
Additional Manufacturer Narrative
An event of coagulopathy and brady-tachy-arrhythmia was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM SGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key12407685
Report Number3007113487-2021-00025
Device Sequence Number4381730
Product Code KRH
UDI-Device Identifier05414734007504
UDI-Public05414734007504
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberSARP-28
Device Catalogue NumberSARP-28
Device Lot Number7576517
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight75